Vol. 97, No. 1, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On embedding semiflows into a radial flow on l2

Roger McCann

Vol. 97 (1981), No. 1, 151–158
Abstract

Let π be a semiflow on a separable metric space X such that the negative escape time function is lower semicontinuous and x xπt is a one-to-one mapping for each t R+. If π has a globally uniformly asymptotically stable critical point, then π can be embedded into a radial flow on l2. This generalizes known results on embedding flows or semiflows into radial flows on l2.

Mathematical Subject Classification 2000
Primary: 54H20
Milestones
Received: 12 June 1980
Revised: 2 September 1980
Published: 1 November 1981
Authors
Roger McCann